# SDR UALA2011062903193

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 45,074 hours, 18,269 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Damaged
- Location: Seat 12 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, FLIGHT DIVERTED.  FOUND BAD SEAT ELECTRONICS BOX AT SEAT ROW 12 RIGHT.  REPLACED SEAT ELECTRONICS BOX AND SEAT TO SEAT CABLE FROM ROW 12 DEF TO ROW 20 DEF.  ALL TESTS PASS.
